# SDR AALA202507179088

- Difficulty date: July 11, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 31,763 hours, 15,580 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075840
- Part serial: 23616
- Condition: Vibration
- Location: Zone 300
- Part time: 13,821 hours, 69,780 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  MIA-CHS DIVERTED TO MCO ON ACCOUNT OF MAINTENANCE - ENGINE VIBRATION. EMERGENCY DECLARED AND NOT OVERWEIGHT FOR LANDING. MAINTENANCE FOUND R/H O/B ELEVATOR CONTROL SERVO ACTUATOR  34CE4 SHUDDERING AND SHAKING THE AIRCRAFT. REPLACED R/H O/B ELEVATOR CONTROL SERVO ACTUATOR 34CE4 OPS CHECK GOOD IAW AMM 27-34-51, PER AMM STEP 4. E (4).  COMPLIED WITH THE RIG OF THE RH OUTBD SERVO ACTUATOR. IAW AMM 27-34-00-820-003-B STEP C.8.
